# SDR SWAA2023092190828

- Difficulty date: August 18, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-27R WL150. MARKED<[01] VERIFIED STEP 4 COMPLETE; STEP 5 IN PARTIAL OK TO INSTALL GIVEN.;[02] REPAIRED FCB STRINGER 27R BETWEEN BS 500D AND 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[03] VERIFIED MEASUREMENT TABLE.;[04] VERIFIED CORRECTIVE ACTION 2.
